# SDR FDEA201203281157

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE APU DOOR CUT OUT AREA THE ANGLE THAT THE NUTPLATES ARE ATTACHED TO ALONG STRINGER 2R IS CORRODED.  REMOVED,  FABRICATED IAW DWG 148N3152-2, SHT 1, REV- AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 148N3105, SHT 1, REV C. REPAIR IS CLASSIFIED AS MAJOR.
